Let me first welcome u to the board and tell u how sorry i am for u'r recent dx and troubles. None of this is fun and all of it is scary. I wanted to ask u about those follow up MRI's? If they've lost them, can't they simply do another? If they lost the film then it should be upon them to replace those film so u get some answers...u'r doc should be advocating this on u'r behalf. Unfortunately, with MS (ADEM) the residual or continuing symptoms is quite possible. Sometimes with steroids it can take a while to see any results and sometimes u don't see any or any lasting results. As i've learned, steroids act differently with each person and with each occurance of use. The next time u try them u may have overwhelming success...or it may be exactly as it's been with this time. As far as with MS and the weak legs after jogging, yes that's typical. U'r extending u'rself beyond what u'r nervous system may be able to keep up with. Even with out jogging, at times u may find u'r legs feeling exactly that way. MS is not predictable to any certaintity other than it's pretty unpredictable. Having said that, u may begin to feel better and not have another flare for a long, long time...and i hope that's what happens with u. Please let us all know how u'r doing and if they were able to replace u'r MRI's. Again, welcome to the board! I hope u'll find this site supportive and helpful. This is a great group of people who're all willing to do what they can to help u. Also, we have live chat on Monday's at 6:00 pm (cst) and we'd love to have u join in!
I'm not familiar with ADEM so i went looking. I found this site and thought i'd share with everyone here what this is. I first thought it was a single episode or flare of symptoms that may or may not return. I see it's not. For those who don't know what it is (prob only me!) , here's a link.
Co-Moderator, MS Forum
*~*Sometimes the Lord calms the storm. Sometimes He lets the storm rage and calms His child.*~*